# SDR ASOA200900121

- Difficulty date: January 25, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 16,452 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER THE CARGO DOOR SILL PLATE AT FS FRAME 589.00 IS CRACKED.
